# SDR REXA2012030800052

- Difficulty date: March 8, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 11,584 hours, 7,622 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE THE GEAR WOULD NOT RETRACT AND RECEIVED A MASTER WARNING GEAR UNSAFE MESSAGE.  CONTINUED TO FLY AT 200 KTS AND EXTENDED THE GEAR ONE MORE TIME.  SAME RESULTS.  THE GEAR PROBLEM SHOWED THE NOSE GEAR WORKED NORMAL BUT THE MAINS WOULD NOT RETRACT PROPERLY.  DID NOT DECLARE EMERGENCY BUT HAD THE FIRE COMMAND CHECK THE GEAR AFTER WE WERE OFF THE RUNWAY.  PERFORMED GEAR SWING IAW CRJ 900 AMM 32-30-00.  FOUND LANDING GEAR SELECTOR VALVE TO BE BAD.  REMOVED AND REPLACED SELECTOR VALVE IAW CRJ 900 AMM 32-32-10.  RESWUNG GEAR IAW AMM 32-30-00.  OPS CHECK GOOD.  MXC NOTIFIED.
